# SDR ASAA0310016

- Difficulty date: February 16, 2003
- Submitted: May 2, 2003
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Part number: 655383911
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING SCHEDULED D-CHECK, FOUND TRANSITION STRIP AT BODY STATION 847-927, STRINGER 25L CORRODED.  REMOVED AND REPLACED TRANSITION STRIP PER SRM.  (M)
